| Catalog Number |
110010733 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
Event or Problem Description
It was reported that the flexible drill shaft fractured.The procedure was completed with a second device.There was no patient injury as a result of the malfunction.There is no further information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d4;g3;h2;h3;h4;h6 product was returned and evaluated.Visual examination of the returned product identified silicone sleeve, and junction ends showed signs of previous uses.Flexible shaft was fractured at the distal junction end.Both ends were returned for evaluation, and it was found that the internal spring was deformed and twisted at the fractures.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing.Reported event was not related to a combination of products; therefore, a compatibility review is not applicable.Medical records were not provided.A definitive root cause cannot be determined.The complaint was confirmed based on the returned product evaluation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.